# SDR 06FDEA0011

- Difficulty date: January 3, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Flange
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MARKER BEACON ANTENNA MOUNT FLANGE HAS SPOTS OF CORROSION, JUST OTBD OF GROUND SERVICE AIR CONNECTION.
